# SDR UALA2009092102976

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 72,155 hours, 11,698 cycles
- Engine: Pwa PW4060
- System (JASC): 7921 · Engine Oil Cooler
- Part: Line
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FROM AIR NR 2 ENG AIR-OIL COOLER.  FOUND FUEL LINE LEAKING AT BOTTOM OF AIR OIL HEAT EXCHANGER ASSY, RE-TORQUED FITTING, NO HELP.  SUSPECT LINE OR FITTING ON ASSY BAD.  COMPLETED LINE INSTALLATION.  REPLACED A/O COOLER VALVE.
